# SDR CA141218017

- Difficulty date: December 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,207 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 734382E
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION, RIGHT WING FLAP TORQUE TUBE WAS FOUND TO HAVE LOOSE RIVETS & ELONGATED HOLES WHERE THE SPLINED COUPLING ATTACHES TO THE IB END.  TORQUE TUBE WILL BE REPLACED WITH SERVICEABLE FROM STOCK.
